# SDR USAA980563

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110379
- Condition: Cracked
- Location: Bs 643
- Part time: 43,908 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND A 1.25 INCH CRACK STATION 643 STRINGER 16L.  INSTALLED STRINGER EXTENSION PIECE PER SRM 53-00-03.  (M)
